Anatolii Moiseevich Vershik (on his sixtieth birthday)

Vladimir I. Arnol'd, M. Sh Birman, Lyudvig D. Faddeev, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Yakov G. Sinai, M. Z. Solomyak

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)207-221
Number of pages15
JournalRussian Mathematical Surveys
Volume49
Issue number3
DOIs
StatePublished - Jun 30 1994

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Arnol'd, V. I., Birman, M. S., Faddeev, L. D., Gel'fand, I. M., Ibragimov, I. A., Kerov, S. V., Kirillov, A. A., Ladyzhenskaya, O. A., Leonov, G. A., Lodkin, A. A., Novikov, S. P., Sinai, Y. G., & Solomyak, M. Z. (1994). Anatolii Moiseevich Vershik (on his sixtieth birthday). Russian Mathematical Surveys, 49(3), 207-221. https://doi.org/10.1070/RM1994v049n03ABEH002272